# SDR 02FDEA00145

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 36,392 hours, 16,902 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

MAIN DECK CARGO SMOKE WARNING ALERT LIGHT AND FUMES.  CHECK A/C FOR SIGNS OF FIRE AND SMOKE ALL CLEAR.  REMOVED AND REPLACED COALESCER BAGS.  ALL OK.
